Actulose may be available in the countries listed below.
Ingredient matches for Actulose
Lactulose is reported as an ingredient of Actulose in the following countries:
- Bangladesh
International Drug Name Search
Actulose may be available in the countries listed below.
Lactulose is reported as an ingredient of Actulose in the following countries:
International Drug Name Search
Proviron may be available in the countries listed below.
Mesterolone is reported as an ingredient of Proviron in the following countries:
International Drug Name Search
Amfetamine Sulphate may be available in the countries listed below.
Amfetamine Sulphate (BANM) is also known as Amfetamine (Rec.INN)
International Drug Name Search
Glossary
| BANM | British Approved Name (Modified) |
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
Galinocort may be available in the countries listed below.
Betamethasone 17α-valerate (a derivative of Betamethasone) is reported as an ingredient of Galinocort in the following countries:
International Drug Name Search
Acuatim may be available in the countries listed below.
Nadifloxacin is reported as an ingredient of Acuatim in the following countries:
International Drug Name Search
Generic Name: ibuprofen (EYE bue PROE fen)
Brand Names: Advil, Advil Childrens, Advil Junior Strength, Advil Liquigel, Advil Migraine, Advil Pediatric, Children's Ibuprofen Berry, Genpril, IBU, Midol IB, Midol Maximum Strength Cramp Formula, Motrin Childrens, Motrin IB, Motrin Infant Drops, Motrin Junior Strength, Motrin Migraine Pain, Nuprin
Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.
Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.
Ibuprofen may also be used for purposes not listed in this medication guide.
Get emergency medical help if you have chest pain, weakness, shortness of breath, slurred speech, or problems with vision or balance.
Call your doctor at once if you have symptoms of stomach bleeding such as black, bloody, or tarry stools, or coughing up blood or vomit that looks like coffee grounds.
Do not use ibuprofen just before or after heart bypass surgery (coronary artery bypass graft, or CABG).
This medicine may also cause serious effects on the stomach or intestines, including bleeding or perforation (forming of a hole). These conditions can be fatal and can occur without warning while you are taking ibuprofen, especially in older adults.
Ask a doctor or pharmacist if it is safe for you to take this medication if you have:
a history of heart attack, stroke, or blood clot;
heart disease, congestive heart failure, high blood pressure;
a history of stomach ulcers or bleeding;
asthma;
polyps in your nose;
systemic lupus erythematosus (SLE);
a bleeding or blood clotting disorder; or
if you smoke.
Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
The ibuprofen chewable tablet must be chewed before you swallow it.
If you take ibuprofen for a long period of time, your doctor may want to check you on a regular basis to make sure this medication is not causing harmful effects. Do not miss any scheduled visits to your doctor.
Since ibuprofen is taken as needed, you may not be on a dosing schedule. If you are taking the medication regularly, take the missed dose as soon as you remember. Skip the missed dose if it is almost time for your next scheduled dose. Do not take extra medicine to make up the missed dose.
chest pain, weakness, shortness of breath, slurred speech, problems with vision or balance;
black, bloody, or tarry stools, coughing up blood or vomit that looks like coffee grounds;
swelling or rapid weight gain;
urinating less than usual or not at all;
nausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
fever, sore throat, and headache with a severe blistering, peeling, and red skin rash;
bruising, severe tingling, numbness, pain, muscle weakness; or
severe headache, neck stiffness, chills, increased sensitivity to light, and/or seizure (convulsions).
Less serious side effects may include:
upset stomach, mild heartburn, diarrhea, constipation;
bloating, gas;
dizziness, headache, nervousness;
skin itching or rash;
blurred vision; or
ringing in your ears.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
Tell your doctor about all other medicines you use, especially:
aspirin or other NSAIDs such as naproxen (Aleve, Naprosyn, Naprelan, Treximet), celecoxib (Celebrex), diclofenac (Arthrotec, Cambia, Cataflam, Voltaren, Flector Patch, Pennsaid, Solareze), indomethacin (Indocin), meloxicam (Mobic), and others;
heart or blood pressure medicine such as benazepril (Lotensin), enalapril (Vasotec), lisinopril (Prinivil, Zestril), quinapril (Accupril), ramipril (Altace), and others;
lithium (Eskalith, Lithobid);
diuretics (water pills) such as furosemide (Lasix);
methotrexate (Rheumatrex, Trexall);
steroids (prednisone and others); or
a blood thinner such as warfarin (Coumadin, Jantoven).
This list is not complete and other drugs may interact with ibuprofen. Tell your doctor about all medications you use. This includes prescription, over-the-counter, vitamin, and herbal products. Do not start a new medication without telling your doctor.
See also: Advil Childrens side effects (in more detail)
Rec.INN
D11AH02
0137071-32-0
C43-H68-Cl-N-O11
810
Dermatological agent
Immunosuppressant
Antipruritic
(1R,9S,12S,13R,14S,17R,18E,21S,23S,24R,25S,27R)-12-[(E)-2-[(1R,3R,4S)-4-Chloro-methoxycyclohexyl]-1-methylvinyl]-8-ethyl-5,6,8,11,12,13,14,15,16,17,18,19,24,25,26,26a-hexadecahydro-5,19-dihydroxy-14,16-dimethoxy-4,10,12,18-tetramethyl-15,19-epoxy-3H-pyrid (WHO)
International Drug Name Search
Glossary
| BAN | British Approved Name |
| IS | Inofficial Synonym |
| OS | Official Synonym |
| Rec.INN | Recommended International Nonproprietary Name (World Health Organization) |
| USAN | United States Adopted Name |
| WHO | World Health Organization |